# SDR DALA1313310660

- Difficulty date: May 13, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 74,416 hours, 34,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 732-938
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES FS 732-938, S2 - 3R.  REPAIRED IAW ERA 095258-14MA.
